American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20.25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] J. H. E. Cohn. A condition for a finite group to be cyclic . Proc. Amer. Math. Soc. 32 (1972) 48. MR 0289623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. H. Lindsey. A generlization of Feit's theorem . Trans. Amer. Math. Soc. 155 (1971) 65-75. MR 0279173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Larry R. Nyhoff. The influence on a finite group of the cofactors and subcofactors of its subgroups . Trans. Amer. Math. Soc. 154 (1971) 459-491. MR 0284495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] N. P. Mukherjee. The hyperquasicenter of a finite group. I . Proc. Amer. Math. Soc. 26 (1970) 239-243. MR 0268267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. D. Gillam. A note on finite metabelian $p$-groups . Proc. Amer. Math. Soc. 25 (1970) 189-190. MR 0254132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ernest L. Stitzinger. A nonembedding theorem for finite groups . Proc. Amer. Math. Soc. 25 (1970) 124-126. MR 0258936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David L. Winter. Finite linear groups containing an irreducible solvable normal subgroup . Proc. Amer. Math. Soc. 25 (1970) 716. MR 0258937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. W. Randolph. Finite groups with solvable maximal subgroups . Proc. Amer. Math. Soc. 23 (1969) 490-492. MR 0249501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Eugene Schenkman. The tower theorem for finite groups . Proc. Amer. Math. Soc. 22 (1969) 458-459. MR 0245661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Marcel Herzog. On centralizers of involutions . Proc. Amer. Math. Soc. 22 (1969) 170-174. MR 0244365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Martin M. Guterman. On $ABA$-groups of finite order . Trans. Amer. Math. Soc. 139 (1969) 109-143. MR 0238940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Edward L. Spitznagel and Stephen A. Szygenda. A computer study of the orders of finite simple groups . Math. Comp. 22 (1968) 669-671. MR 0227266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Gary Seitz. Finite groups having only one irreducible representation of degree greater than one . Proc. Amer. Math. Soc. 19 (1968) 459-461. MR 0222160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Derek J. S. Robinson. A note on finite groups in which normality is transitive . Proc. Amer. Math. Soc. 19 (1968) 933-937. MR 0230808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Avino’am Mann. Finite groups whose $n$-maximal subgroups are subnormal . Trans. Amer. Math. Soc. 132 (1968) 395-409. MR 0223446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Homer Bechtell. Elementary groups . Trans. Amer. Math. Soc. 114 (1965) 355-362. MR 0175967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] S. Bauman. Nonsolvable IC groups . Proc. Amer. Math. Soc. 15 (1964) 823-827. MR 0166257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. L. Alperin. Normalizers of system normalizers . Trans. Amer. Math. Soc. 113 (1964) 181-188. MR 0172914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1